# SDR CALA2025020402199

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 119,859 hours, 12,427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Part serial: 14008H0986
- Condition: Cracked
- Location: Zone 200
- Part time: 45,950 hours, 4,852 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD  OUTER PANE CRACKED PHOTO UPDATE REMOVED F/O #1 WINDOW REF AMM 56-11-01-000-801. PREPPED NEW WINDOW UPTO STEP G(INSTALL) REF AMM 56-11-01-400-801.  UNABLE TO CONNECT NEW WINDOW WIRING DUE TO SCREW AND LUG CONFIGURATION, ORIGINAL WINDOW USED PIN AND SOCKET. ONCE A PIN AND SOCKET WINDSHIELD IS INSTALLED, IT IS NOT PERMISSIBLE TO INSTALL A SCREW AND LUG WINDSHIELD DUE TO THE PIN AND SOCKET WINDSHIELD TERMINATING THE REQUIREMENTS OF AD2010-15-01, REF AMM 56-11-01-400-801. SEE PICTURES OF OLD WINDOW CONNECTION. INSTALLED SERVICEABLE R/H #1 WINDOW REF AMM 56-11-01. STILL NEEDS WINDOW HEAT OPS CHK. PERFORMED WINDOW HEAT OPS TEST IN REF TO AMM TASK 30-41-00-710-801. OPS TEST PASS
